Brought to you by:
Office Dynamics International
Inspiring Administrative Excellence Since 1990

2020 AGENDA

Due to our conference having to be held virtually, there may be changes made to the agenda.

All sessions will be held in U.S. pacific Time.

Tuesday, October 27, 2020

5:00 - 6:00 p.m. PT

Session with Q&A

Joan_Burge_Administrative_Trainer

Joan Burge

6:00 – 7:00 p.m. PT

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

Wednesday, October 28, 2020

7:30 – 8:30 a.m. PT

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

10:30 – 10:45 a.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 15-minute break. Grab a coffee or virtually network with you peers.

Noon – 12:30 p.m. PT

Virtual Networking/Lunch

Networking-Lunch

Enjoy a nice 30-minute lunch break. Grab some food or virtually network with you peers.

2:30 – 3:30 p.m. PT

Session with Q&A

Joan Burge and Gillie Watson

3:30 – 3:50 p.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 20-minute break. Grab a coffee or virtually network with you peers.

5:00 – 5:30+ p.m. PT

Session with Q&A

Vickie_Sokol_Evans

Vickie Sokol Evans

5:00 p.m. PT +

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

Thursday, October 29, 2020

7:30 – 8:00 a.m. PT

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

8:00 – 9:15 a.m. PT

Session with Q&A

Joanne Linden

Joanne Linden

10:15 – 10:45 a.m. PT

Q&A

Session with Q&A

Lucy-Brazier-Headshot-Blue

Lucy Brazier​

10:15 – 10:45 a.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 30-minute break. Grab a coffee or virtually network with you peers.

10:45 – 11:45 a.m. PT

Session with Q&A

Hallie_Warner

Hallie Warner

11:45 a.m. – 1:00 p.m. PT

Lunch/Networking Break

Take this time to grab some food, check your emails, reflect on what you’ve heard, and virtually network with other administrative professionals from around the world.

2:00 – 2:30 p.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 30-minute break. Grab a coffee or virtually network with you peers.

2:30 – 3:30 p.m. PT

Stage with Q&A

Administrative_Conference

Mike Song

3:30 – 3:45 p.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 15-minute break. Grab a coffee or virtually network with you peers.

3:45 – 4:45 p.m. PT

Session with Q&A

Jasmine_Freeman

Jasmine Freeman

4:45 - 5:00 pm PT

Stage

joan-burge-innovation-award-agenda

Joan Burge

5:00 p.m. PT +

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

Friday, October 30, 2020

7:00 – 8:00 a.m. PT

Virtual Networking

networking for assistants

Network and make connections with assistants from around the world.

8:00 - 8:40 a.m. PT

AMA Session
(Ask Me Anything)

Session with Q&A

Joan_Burge_Administrative_Trainer

Joan Burge

8:40 – 9:30 a.m. PT

Stage

Nancy Nordberg and Tonya Carter of Maxim Integrated

9:30 – 10:30 a.m. PT

Stage

Leni_Miller

Leni Miller

10:30 – 10:40 a.m. PT

Virtual Networking/Break

conference networking for assistants

Enjoy a nice 10-minute break. Grab a coffee or virtually network with you peers.

Download The 2020 Brochure Today!

All the information you need in one convenient place. 

Thank You!

The brochure is on its way.
Please check your email.